The full text of this article is unavailable through your IP address: 172.17.0.1
Contents Online
Communications in Analysis and Geometry
Volume 31 (2023)
Number 8
Solutions of the Allen–Cahn equation on closed manifolds in the presence of symmetry
Pages: 1931 – 1968
DOI: https://dx.doi.org/10.4310/CAG.2023.v31.n8.a2
Authors
Abstract
We prove that given a minimal hypersurface $\Gamma$ in a compact Riemannian manifold without boundary, if all the Jacobi fields of $\Gamma$ are generated by ambient isometries, then we can find solutions of the Allen–Cahn equation $-\varepsilon^2 \Delta u + W^\prime (u) = 0$ on $M$, for sufficiently small $\varepsilon \gt 0$, whose nodal sets converge to $\Gamma$. This extends the results of Pacard–Ritoré $\href{https://doi.org/10.4310/jdg/1090426999}{[41]}$ (in the case of closed manifolds and zero mean curvature).
Received 18 October 2019
Accepted 2 September 2021
Published 10 August 2024